MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TUBE, ENDOTRACHEAL,CUFF, STYLET, 6.5MM

MEDLINE INDUSTRIES LP; TUBE, ENDOTRACHEAL,CUFF, STYLET, 6.5MM
Catalog Number DYNJAETC65S
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per the facility the patient was intubated and ventilated and "the item spontaneously fell apart which was identified after rrt troubleshooting why the patient was not getting tidal volumes on the ventilator".Per the facility the "piece was taken off and replaced".The sample was requested for evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Per the facility the patient was intubated and ventilated and "the item spontaneously fell apart which was identified after rrt troubleshooting why the patient was not getting tidal volumes on the ventilator".

Common Device Name
TUBE, ENDOTRACHEAL,CUFF, STYLET, 6.5MM
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes dr
northfield, IL 60093
MDR Report Key19745836
Report Number1417592-2024-00747
Device Sequence Number6532253
Product Code BTR
UDI-Device Identifier20888277724782
UDI-Public20888277724782
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJAETC65S
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Initial Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown